LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » mepron

 - UBBFriend: Email this page to someone!    
Author Topic: mepron
janice victorov
Frequent Contributor (1K+ posts)
Member # 22937

Icon 1 posted      Profile for janice victorov     Send New Private Message       Edit/Delete Post   Reply With Quote 
Anyone here increase in blood pressure while on mepron?

Been on it for almost three weeks and seems to be causing increase in blood pressure.

Also, on the verge of a herx feeling feverish.

Anyone else experience this? Janice

--------------------
jkv44

Posts: 1247 | From virginia | Registered: Oct 2009  |  IP: Logged | Report this post to a Moderator
ott70
LymeNet Contributor
Member # 18237

Icon 1 posted      Profile for ott70     Send New Private Message       Edit/Delete Post   Reply With Quote 
Strangely, I have higher blood pressure also. I had numbers of 140/100 and 186/96 on one day when it was first brought to my attention at a follow-up visit with a specialist.

I was feeling like crud also for a few weeks, the same on the verge of feeling feverish, but no high numbers when I would take my temp.

I was taking zithromax and lariam also. My initial thought is toxin overload from bacteria being killed off was causing the symptoms and the high blood pressure.

I stopped taking the lariam first and then ran a three week course of mepron and z-max. I also have atenolol "as needed" for PAC's and I took some for a few days to help with the blood pressure.

Sure enough, after stopping the meds, and even stopping the atenolol, my blood pressure numbers dropped to around 130-110/80-65, whihc is more normal for me.

I saw my LLMD and he thought the toxin overload was reasonable. He did some ART testing on me and judged that I only need to take mepron for now.

So I just started up mepron again for at least four more weeks until my next LLMD appt and my blood pressure was a little spiked last night, 145/70. My "cardiac" symptoms also kicked back up since starting the mepron.

Posts: 194 | From Colorado | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
ott70
LymeNet Contributor
Member # 18237

Icon 1 posted      Profile for ott70     Send New Private Message       Edit/Delete Post   Reply With Quote 
I should add I have been taking artemisinin and still taking it with the mepron.
Posts: 194 | From Colorado | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
Haley
Frequent Contributor (1K+ posts)
Member # 22008

Icon 1 posted      Profile for Haley     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on Mepron, Malarone and Zith for about a month and a half. I don't know about my BP but I am super nauseated and I feel like vomiting since yesterday.

Has anyone had the nausea and general barfy feeling from this medicine? I also have loose BMs. I feel very ill. I'm thinking about stopping.

Posts: 2232 | From USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
janice victorov
Frequent Contributor (1K+ posts)
Member # 22937

Icon 1 posted      Profile for janice victorov     Send New Private Message       Edit/Delete Post   Reply With Quote 
I feel nausea as well. It started about a week ago and goes in cycles.

What really helps me is drinking peppermint tea. Also avoiding greasey food and eating dry food.

go to whole foods and ask them for suggestions.

I didn't have loose bms but felt the need to go again.

This med really has taken a toll on me as well. Did you experience any increased joint pain as I've read it can cause. I also have had my temp go up.

--------------------
jkv44

Posts: 1247 | From virginia | Registered: Oct 2009  |  IP: Logged | Report this post to a Moderator
Haley
Frequent Contributor (1K+ posts)
Member # 22008

Icon 1 posted      Profile for Haley     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have not had much Joint pain just lots of nausea and I do also feel feverish. Ginger tea is also good for nausea. That seems to help.

When I wake up my heart is beating fast and I have a headache.

I'm trying to hang in here but not sure if I should.

For a while I felt really good on this medicine.

Posts: 2232 | From USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.